Alert archive / Utah / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 77, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 15, 2011, 7:09 PM MDT for Duchesne County, Utah. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2011, 7:09 PM MDT (01:09 UTC)
- Expired
- Aug 15, 2011, 8:00 PM MDT
- In force
- 51 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
County Duchesne County, UT
The radar
The Salt Lake City radar (KMTX), 215 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 1.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- NaN m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
286
WUUS55 KSLC 160109
SVRSLC
UTC013-160200-
/O.NEW.KSLC.SV.W.0077.110816T0109Z-110816T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
709 PM MDT MON AUG 15 2011
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DUCHESNE COUNTY IN UTAH
* UNTIL 800 PM MDT
* AT 704 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR DUCHESNE...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
DUCHESNE... UTAHN... BRIDGELAND... ARCADIA... UPALCO...
ALTAMONT... ALTONAH... ROOSEVELT... CEDARVIEW AND NEOLA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4003 11046 4019 11065 4054 11011 4041 10995
4030 10997
TIME...MOT...LOC 0109Z 231DEG 26KT 4019 11042
$$
SCHOENING2 follow-up statements
011
WWUS55 KSLC 160147
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
747 PM MDT MON AUG 15 2011
UTC013-160200-
/O.CON.KSLC.SV.W.0077.000000T0000Z-110816T0200Z/
DUCHESNE UT-
747 PM MDT MON AUG 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR CENTRAL DUCHESNE COUNTY...
AT 743 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR UPALCO...OR ABOUT 10 MILES WEST OF
ROOSEVELT...MOVING NORTHEAST AT 30 MPH. IN ADDITION...ANOTHER
THUNDERSTORM IS MOVING THROUGH THE CITY OF DUCHESNE AS OF 745 PM.
THIS STORM IS ALSO CAPABLE OF PRODUCING QUARTER SIZED HAIL.
* LOCATIONS IN THE WARNING INCLUDE...
DUCHESNE... ROOSEVELT... CEDARVIEW AND NEOLA
LAT...LON 4003 11046 4019 11065 4054 11011 4041 10995
4030 10997
TIME...MOT...LOC 0146Z 231DEG 26KT 4036 11015
$$
SCHOENING247
WWUS55 KSLC 160159
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
759 PM MDT MON AUG 15 2011
UTC013-160209-
/O.EXP.KSLC.SV.W.0077.000000T0000Z-110816T0200Z/
DUCHESNE UT-
759 PM MDT MON AUG 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DUCHESNE COUNTY WILL
EXPIRE AT 800 PM MDT...
THE STORM HAS EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
ALLOWED TO EXPIRE. SEVERAL OTHER THUNDERSTORMS REMAIN ACROSS THE
UINTA BASIN AS OF 8 PM AND ARE CAPABLE OF PRODUCING SMALL HAIL AND
DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 4003 11046 4019 11065 4054 11011 4041 10995
4030 10997
TIME...MOT...LOC 0159Z 231DEG 26KT 4042 11005
$$
SCHOENINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 4:26 PM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, Aug 15, 4:26 PM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 426 PM MDT MON AUG 15 2011 .SYNOPSIS...A DISTURBANCE OVER NORTHERN UTAH WILL AID IN PUSHING A WEAK COLD FRONT THROUGH THE NORTHERN HALF OF THE STATE THIS EVENING. DRIER AIR WILL RAPIDLY PUSH THROUGH THE SOUTHERN HALF OF THE STATE OVERNIGHT...WITH THE DRYING TREND CONTINUING STATEWIDE THROUGH MIDWEEK. && .DISCUSSION...A FAST MOVING SHORT WAVE TROUGH IS LIFTING NORTHEAST ACROSS NORTHERN UTAH/SOUTHERN NEVADA...THIS ASSOCIATED WITHIN A STOUT 80 KT SOUTHWESTERLY ORIENTED JET STREAK ALOFT. FOR SEVERAL DAYS NOW A WEAK SURFACE TROUGH DRAPED ALONG THE UT/NV BORDER HAS REMAINED RELATIVELY STATIONARY BUT HAS PROGRESSED EAST THIS AFTERNOON AS A WEAK COOL FRONT. CURRENT PLACEMENT IS DRAPED ALONG THE CENTRAL SALT LAKE VALLEY AND THIS FEATURE HAS PROVIDED A TRIGGER FOR CONVECTIVE INITIATION ALONG THE BOUNDARY OVER THE LAST HOUR OR SO. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THIS EVENING ALONG AND DOWNSTREAM OF THE WASATCH FRONT WITH FOCUSED INITIATION TIED TO THE FRONT. CELLS SHOULD INTENSIFY AND TRACK NORTHEAST RAPIDLY...AND IF MAINTAINED ACROSS THE TERRAIN COULD ORGANIZE INTO ONE OR TWO STRONG AND ORGANIZED CELLS. SHEAR AND INSTABILITY ARE CERTAINLY MORE THAN SUFFICIENT FOR ORGANIZATION...BUT ONLY MARGINALLY SUFFICIENT PWAT COULD BE A NEGATING FACTOR ALLOWING CELLS TO SHEAR FAIRLY RAPIDLY WITH TIME. LIMITED MOISTURE IS BECOMING MORE AND MORE OF A FACTOR TODAY AS A MID LEVEL DRY INTRUSION CONTINUES TO PROGRESS EAST ACROSS THE STATE THIS EVENING. PWATS ACROSS THE NORTH REMAIN NEAR 1 INCH ALONG AND EAST OF THE WASATCH FRONT BUT DROP RAPIDLY TO THE WEST TO UNDER .50 INCHES. DEWPOINT TRENDS ARE IN LOCK STEP WITH THIS AS WELL. DOWN SOUTH CONVECTION IS ISOLATED AT BEST...BUT HAVE SEEN RAPID ORGANIZATION TO A CELL OR TWO DUE TO THE AFOREMENTIONED SHEAR IN PLACE AND A BIT DEEPER MOISTURE AVAILABILITY. ONE CELL PROMPTED ISSUANCE OF BOTH FLASH FLOOD AND SEVERE STORM WARNINGS AS IT PASSED THROUGH CAPITOL REEF NATIONAL PARK. LATEST REPORTS FROM PARK OFFICIALS INDICATE FLASH FLOODING IN PROCESS...INCLUDING SOME WATER OVER TOPPING HIGHWAY 24 AND HAIL UP TO 3/4 INCH IN DIAMETER. BUT AGAIN...ORGANIZED CONVECTIVE COVERAGE REMAINS ISOLATED AT BEST SO WIDESPREAD IMPACTS ARE NOT ANTICIPATED. THE DRY INTRUSION WILL CONTINUE AN EASTWARD PROGRESSION OVER THE NEXT 24 HOURS ESSENTIALLY SQUELCHING ANY CONVECTIVE POTENTIAL TUESDAY OUTSIDE OF ISOLATED TERRAIN BASED BUILDUPS OVER THE EAST. WEATHER WILL REMAIN BENIGN THROUGH THE MIDWEEK PERIOD AS HIGH PRESSURE ONCE AGAIN BUILDS IN OVERHEAD...SKIES GENERALLY CLEAR AND TEMPS AT SEASONAL LEVELS THROUGH THE MID WEEK PERIOD. MOISTURE WILL ONCE AGAIN SPREAD NORTH LATE THIS WEEK...BECOMING ENTRENCHED THROUGHOUT MOST AREAS AGAIN BY THE WEEKEND. HAVE CONTINUED GENERALLY SLIGHT CHANCE TO CHANCE POPS IN THE SAT/SUN/MON PERIODS. && .AVIATION...A WEAK COOL FRONT PASSED THROUGH THE KSLC TERMINAL JUST OVER AN HOUR AGO SPAWNING CONVECTION AND A FEW SHOWERS. IT REMAINS DRAPED JUST SOUTH OF THE TERMINAL...AND THE CLOSE PROXIMITY SHOULD ALLOW FOR FAST MOVING AND RAPIDLY DEVELOPING CONVECTIVE SHOWERS THROUGH 00-01Z BEFORE ABATING. OUTSIDE OF SAID CONVECTION...PASSAGE OF THE FRONT WILL MAINTAIN A 70 PERCENT CHANCE OF NORTHWEST WINDS THROUGH THIS EVENING...WITH ONLY A 30 PERCENT CHANCE OF SOUTHERLY OUTFLOW IMPACTING THE TERMINAL. && .FIRE WEATHER...CONVECTION HAS DEVELOPED OVER PORTIONS OF NORTHERN AND SOUTHERN UTAH...AND IS EXPECTED TO CONTINUE INTO THE EVENING HOURS. THE STRONGEST STORMS WILL DEVELOP OVER NORTHERN UTAH WHERE THE BEST DYNAMICS EXIST. THE BIGGEST THREAT WITH THESE NORTHERN UTAH STORMS IS STRONG GUSTY WINDS. HOWEVER...IN THE VICINITY OF ANY STORM...WINDS WILL BE GUSTY AND ERRATIC. ADDITIONALLY...WETTING RAIN IS EXPECTED WITH THE MAJORITY OF THESE STORMS...WITH DECENT MOISTURE IN PLACE. DRY AIR IS MAKING ITS WAY INTO THE WESTERN EDGE OF THE STATE. AS A RESULT...ISOLATED LOCATIONS IN NORTHWESTERN AND SOUTHWESTERN UTAH MAY EXPERIENCE HAZARDOUS FIRE WEATHER CONDITIONS. OF PARTICULAR CONCERN IS ZONE 420 IN THE NORTHWEST CORNER OF THE STATE...WHERE GUSTY DOWNSLOPE WINDS ARE USHERING IN THE DRIER AIR. HOWEVER...HAZARDOUS FIRE WEATHER CONDITIONS WILL NOT BE WIDESPREAD ENOUGH TO WARRANT A RED FLAG WARNING. THIS DRYING TREND WILL CONTINUE THROUGH WEDNESDAY. MOISTURE WILL RETURN TO SOUTHERN UTAH AS HIGH PRESSURE BEGINS TO BUILD. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && MERRILL/HOSENFELD FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 15, 3:22 AM MDT, 15 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 322 AM MDT MON AUG 15 2011 UTZ001>016-019>021-517-518-WYZ021-161000- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 322 AM MDT MON AUG 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS NORTHERN PORTIONS OF THE OUTLOOK AREA TODAY...AS A PASSING WEATHER DISTURBANCE INTERACTS WITH LINGERING MOISTURE. STRONG GUSTY WINDS...BRIEF HEAVY RAIN...SMALL HAIL AND DEADLY LIGHTNING ARE ALL POSSIBLE WITH THESE STORMS. ELSEWHERE DRIER AIR WILL SPREAD INTO SOUTHWEST UTAH TODAY...AND ALONG WITH AN INCREASE IN WINDS...MAY BRING ISOLATED POCKETS OF HAZARDOUS FIRE WEATHER CONDITIONS TO WEST CENTRAL AND SOUTHWEST UTAH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A DRYING TREND IS FORECAST HEADING INTO MID WEEK...WITH ONLY A FEW STORMS POSSIBLE OVER THE NORTHEASTERN MOUNTAINS TUESDAY...AND DRY CONDITIONS FORECAST FOR THE ENTIRE AREA WEDNESDAY. A THREAT OF SHOWERS AND THUNDERSTORMS WILL RETURN TO SOUTHWEST UTAH THURSDAY THEN SPREAD OVER MOST OF THE OUTLOOK AREA BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 15, 5:54 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
554 PM MDT MON AUG 15 2011
UTZ010-011-160030-
WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN UINTA BASIN UT-
554 PM MDT MON AUG 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUCHESNE AND
NORTHEASTERN CARBON COUNTIES UNTIL 630 PM MDT...
AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES SOUTHEAST OF DUCHESNE...MOVING NORTHEAST
AT 35 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM IS EXPECTED TO
PASS 10 TO 20 MILES SOUTH OF MYTON IN ROUGHLY 45 MINUTES TIME.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHEASTERN DUCHESNE COUNTY INCLUDING WELLS DRAW...
RURAL EASTERN DUCHESNE COUNTY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3971 11028 3979 11036 3980 11052 4016 10997
4014 10995 3989 10996
TIME...MOT...LOC 2352Z 234DEG 29KT 3989 11023
MERRILLSpecial weather statement, Aug 15, 6:09 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 609 PM MDT MON AUG 15 2011 UTZ004-008-160015- SOUTHERN WASATCH FRONT UT-WASATCH MOUNTAINS SOUTH OF I-80 UT- 609 PM MDT MON AUG 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN WASATCH AND CENTRAL UTAH COUNTIES UNTIL 620 PM MDT... AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF OREM...OR 8 MILES WEST OF PROVO...MOVING NORTHEAST AT 45 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. ANY BOATERS ON UTAH LAKE SHOULD PREPARE FOR RAPIDLY CHANGING CONDITIONS ON UTAH LAKE. * LOCATIONS IMPACTED INCLUDE... UTAH LAKE...OREM...PROVO...INCLUDING PROVO MUNICIPAL AIRPORT... AND LINDON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4028 11145 4010 11184 4025 11197 4045 11159 TIME...MOT...LOC 0006Z 237DEG 39KT 4023 11181 MERRILL
Local storm report, Aug 15, 6:12 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
612 PM MDT MON AUG 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 SW CAPITOL REEF NP 38.25N 111.23W
08/15/2011 M0.75 INCH WAYNE UT PARK/FOREST SRVC
HAIL 0.75 INCHES IN DIAMETER WAS REPORTED ALONG THE
SCENIC DRIVE IN CAPITOL REEF NATIONAL PARK.
0400 PM FLASH FLOOD 2 SW CAPITOL REEF NP 38.26N 111.22W
08/15/2011 WAYNE UT PARK/FOREST SRVC
FLASH FLOODING OCCURRED IN GRAND WASH IN CAPITOL REEF
NATIONAL PARK...AND WATER WENT OVER HIGHWAY 24 WHERE THE
GRAND WASH MEETS THE ROAD. IN ADDITION...PARK RANGERS
REPORTED FLASH FLOODING ALONG THE FREMONT RIVER.
&&
SCHOENINGSpecial weather statement, Aug 15, 6:37 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
637 PM MDT MON AUG 15 2011
UTZ010-011-160115-
WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN UINTA BASIN UT-
637 PM MDT MON AUG 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUCHESNE AND
NORTHEASTERN CARBON COUNTIES UNTIL 715 PM MDT...
AT 635 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF MYTON...OR 17 MILES SOUTHEAST
OF DUCHESNE...MOVING NORTHEAST AT 35 MPH.
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
BRIDGELAND...
MYTON...
ROOSEVELT...
LAT...LON 3977 11011 4006 11046 4040 10998 4039 10996
4026 10995 3988 10996
TIME...MOT...LOC 0037Z 233DEG 31KT 4000 11015
SCHOENINGThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 6:01 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne | 44 min |
| Aug 15, 6:09 PM MDT | Special Weather Statement | SLC | Utah | 6 min |
| Aug 15, 6:37 PM MDT | Special Weather Statement | SLC | Duchesne | 38 min |
| Aug 15, 6:38 PM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 6 hr |
Nearby
Severe Thunderstorm Warnings in Utah, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.